# SDR ABXA9600511

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45894
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 420531B
- Condition: Defective
- Location: Anti-Skid Syst
- Part time: 402 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES FAILED WITH ANTI-SKID SYSTEM ARMED WITH AIRCRAFT BELOW 15 KIAS ON LANDING.  REPLACED ANTI-SKID CONTROL BOX IAW DC8 MM CHAPTER 32-43-6 AND OPS CHECK WAS GOOD.
